# SDR DXTA2025122906307

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N957QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0405
- Aircraft time: 1,535 hours, 1,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FIRST FLIGHT OF THE DAY, CABIN EMER LIGHTS WILL NOT TEST IN ARM PRIOR TO APU START. STARTED THE APU AND ALLOWED AT LEAST 10MIN TO CHARGE. AFTER A FULL SHUT DOWN , CABIN EMER LIGHTS WILL WORK IN ARM AGAIN.
